Francisco J García-Pacheco FRANCISCO J GARCIA-PACHECO

SciELO - Scientific Electronic Library Online

 
vol.31 número2Polar topologies on sequence spaces in non-archimedean analysis índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Proyecciones (Antofagasta)

versão impressa ISSN 0716-0917

Resumo

Asymptotically convex Banach spaces and The Index of Rotundity Problem. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp. 91-101. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200001.

The Index of Rotundity Problem asks whether a Banach space which admits equivalent renormings with index of rotundity as small as desired also admits an equivalent rotund renorming. In this paper we continue the ongoing search for a negative answer to this question by making use of a new concept: asymptotically convex Banach spaces. Some applications to The Approximation Hyperplane Series Property are given.

Palavras-chave : Rotund; renorming; Banach space.

        · texto em Inglês     · pdf em Inglês